# SDR CA040730009

- Difficulty date: July 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,050 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Part number: 555401203
- Part serial: 087
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE UPPER ATTACHMENT HOLE WAS FOUND WORN.  THE HOLE WAS SO LARGE THAT IT COULD NOT BE REPAIRED IAW MFG TECH MEMO ECE-12-TM-02-327.  IN ORDER TO SEE THE BOLT AND DAMAGE AREA, PANEL 32AT HAD TO BE REMOVED TO SEE THE DEFECT. THIS PANEL IS NOT NORMALLY CALLED UP FOR REMOVAL ON ANY INSPECTIONS, BUT ONLY TO REMOVE THE RUDDER.
